Differential and Integral Equations

The initial-value problem for the generalized Burgers' equation

Daniella Bekiranov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 9, Number 6 (1996), 1253-1265.

First available in Project Euclid: 6 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35K55: Nonlinear parabolic equations


Bekiranov, Daniella. The initial-value problem for the generalized Burgers' equation. Differential Integral Equations 9 (1996), no. 6, 1253--1265. https://projecteuclid.org/euclid.die/1367846899

Export citation